# SDR I5H2008F00003

- Difficulty date: August 15, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N584E
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- Engine: Allsn 501D13
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 862501
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, THE CREW OBSERVED THE OIL QUANTITY ON THE RT ENGINE DECREASING. AS THE OIL QUANTITY CONTINUED TO DECREASE, THE CREW ELECTED TO SHUTDOWN THE ENGINE AS A PRECAUTIONARY MEASURE.  THE CREW MADE AN UNEVENTFUL LANDING.  MAINTENANCE INSP REVEALED A LEAK IN THE RT OIL COOLER.  THE OIL COOLER WAS REPAIRED IAW MM AND THE ACFT RETURNED TO SERVICE. (K)
